# SDR 04FDEA01339

- Difficulty date: May 19, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 61,808 hours, 28,023 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rub Strip
- Part number: ASL00402
- Condition: Worn
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RIGHT CORE COWL FWD CHAFE STRIP IS WORN.  REPLACED RUB STRIP IAW SRM 51-31-01AT MAE.
